# SDR SWAA2025032498343

- Difficulty date: February 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BLADE OF ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER 2025-139384<[01] REPLACED BLADE OF ACCESS PANEL 343AT AT RT HORIZONTAL STABILIZER IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 186A3101 SHEET: 24 REV -;[02] COMPLETED TASK
